# SDR CHQA20070051

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N465SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7612
- Aircraft time: 13,509 hours, 12,104 cycles
- Engine: Ge CF343B1
- Engine time: 11,625 hours, 10,085 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CRP TO IAH - ON FINAL APPROACH INTO IAH SELECTED GEAR DOWN AND RECEIVED A GEAR DISAGREE WARNING MESSAGE.  CREW CYCLED GEAR A SECOND TIME AND RECEIVED A 3 GREEN AND LOCKED INDICATION.  TOWER WAS ASKED TO VERIFY THAT ALL THREE GEAR WERE DOWN AND LOCKED, AND TOWER CONFIRMED THAT THERE WERE THREE DOWN AND LOCKED.  CREW WENT THOUGH APPROPRIATE QRH CHECKLISTS AND PREPARED TO LAND.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LANDING GEAR AND PERFORMED SEVERAL GEAR SWINGS WITHOUT BEING ABLE TO REPRODUCE THE FAULT, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
